Gynera Menorrhagia Side Effect Reports
The following Gynera Menorrhagia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Menorrhagia, can occur, and what you can do about them.
A side effect could appear soon after you start Gynera or it might take time to develop.
|Breast Discharge, Fluid Retention, Headache, Menorrhagia, Somnolence, Vaginal Discharge, Weight Increased|
This Menorrhagia side effect was reported by a consumer or non-health professional from BRAZIL. A 34-year-old female patient (weight:NA) experienced the following symptoms/conditions: contraception. The patient was prescribed Gynera (dosage: NA), which was started on Nov 27, 2008. Concurrently used drugs:
Gynera Menorrhagia Causes and Reviews
Menstruation, or period, is normal vaginal bleeding that occurs as part of a woman's monthly cycle. Every month, your body prepares for pregnancy. If no pregnancy occurs, the uterus, or womb, sheds its lining. The menstrual blood is partly blood and partly tissue from inside the uterus. It passes out of the body through the vagina.
Periods usually start between age 11 and 14 and continue until menopause at about age 51. They usually last from three to five days. Besides bleeding from the vagina, you may have
- Abdominal or pelvic cramping pain
- Lower back pain
- Bloating and sore breasts
- Food cravings
- Mood swings and irritability
- Headache and fatigue
Premenstrual syndrome, or PMS, is a group of symptoms that start before the period. It can include emotional and physical symptoms.
Consult your health care provider if you have big changes in your cycle. They may be signs of other problems that should be treated.
NIH: National Institute of Child Health and Human Development
Gynera Menorrhagia Reviews
|Fri, 10 Aug 2012|
i was bleeding for
|Fri, 03 Dec 2010|
|hi.. i m taking Gynera pills from the 5 day of my periods its was started on 24th nov.,n my husband is gona arrive on 12th of dec,do its chance to have a baby ..? n for how many months if we take we increase our weight..?m worry about my weight plz tell me nay other way.|
|Sat, 08 Jan 2011|
|im 39 years old i just want to know if it is still ok for me to take contraceptive oral pills?|
|Sat, 28 Aug 2010|
|a mild headaches about a days on the first week of taking it. My skin becomes more lighter but pimples appear.|
|Mon, 27 Dec 2010|
|hi,what will happen if i take Gynera and i smoke every day.|
|Fri, 18 Mar 2011|
|dismonorea and breast pain the drug has stoped since 2 months|
|Sat, 14 May 2011|
|im using Gynera for almost 4 years countenuslly..i start to have headache and im woundring if its from the pills or because i have been using it for a long time..if any 1 knows pls answer me|
|Sat, 02 Jul 2011|
|what is the side effect of Gynera and its effect on uterus|
|Tue, 12 Jul 2011|
|what are the side effects of Gynera|
Top Gynera Side Effects